Alert archive / California / Gale Watches in 2011

Gale Watch 30, NWS Eureka, CA

October 28, 2011

NWS Eureka, CA issued this gale watch at Oct 28, 2011, 2:23 PM PDT. It took effect at Oct 31, 2011, 7:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 2:23 PM PDT (21:23 UTC)
In effect from
Oct 31, 2011, 7:00 AM PDT
Expired
Oct 30, 2011, 1:54 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WHUS76 KEKA 282123
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
223 PM PDT FRI OCT 28 2011


PZZ470-475-290430-
/O.NEW.KEKA.GL.A.0030.111031T1400Z-111102T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
223 PM PDT FRI OCT 28 2011

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO
  35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL
  RAPIDLY DIMINISH WEDNESDAY.

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT MONDAY
  TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
407 
WHUS76 KEKA 290336
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 PM PDT FRI OCT 28 2011

PZZ470-475-291145-
/O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 PM PDT FRI OCT 28 2011

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 
  35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL 
  RAPIDLY DIMINISH WEDNESDAY. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT 
  MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
760 
WHUS76 KEKA 290854
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
154 AM PDT SAT OCT 29 2011

PZZ450-455-291700-
/O.NEW.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
154 AM PDT SAT OCT 29 2011

...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-475-291700-
/O.EXT.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
154 AM PDT SAT OCT 29 2011

...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

THE GALE WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 
  35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL 
  RAPIDLY DIMINISH WEDNESDAY. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT 
  MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
748 
WHUS76 KEKA 291534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT SAT OCT 29 2011

PZZ470-475-292345-
/O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT SAT OCT 29 2011

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 
  35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL 
  RAPIDLY DIMINISH WEDNESDAY. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 10 TO 12 FT 
  MONDAY TO 16 TO 18 FT TUESDAY. SEAS SUBSIDING ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-292345-
/O.CON.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
834 AM PDT SAT OCT 29 2011

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY EVENING...

A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY EVENING. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD FROM 9 TO 10 FT MONDAY
  TO 13 TO 16 FT MONDAY NIGHT AND TUESDAY. SEAS SUBSIDING BY
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
933 
WHUS76 KEKA 292107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 PM PDT SAT OCT 29 2011

PZZ470-475-301130-
/O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 PM PDT SAT OCT 29 2011

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO 
  35 KT AND GUSTS UP TO 45 KT MONDAY AND TUESDAY. THE WINDS WILL 
  RAPIDLY DIMINISH WEDNESDAY. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY
  NIGHT AND TUESDAY. SEAS SUBSIDING ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-301130-
/O.CON.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
207 PM PDT SAT OCT 29 2011

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY EVENING...

A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY EVENING. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 13 TO 16 FT MONDAY
  NIGHT AND TUESDAY. SEAS SUBSIDING BY TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
950 
WHUS76 KEKA 301024
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
324 AM PDT SUN OCT 30 2011

PZZ475-302200-
/O.NEW.KEKA.SC.Y.0088.111031T0000Z-111031T1400Z/
/O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
324 AM PDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM
PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY EVENING. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO
  35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL
  RAPIDLY DIMINISH WEDNESDAY.

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY
  NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-302200-
/O.CON.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
324 AM PDT SUN OCT 30 2011

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING... 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO
  35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL
  RAPIDLY DIMINISH WEDNESDAY.

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY 
  NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-302200-
/O.CON.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
324 AM PDT SUN OCT 30 2011

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH TUESDAY EVENING...

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 13 TO 16 FT BY
  MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
064 
WHUS76 KEKA 302054
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
154 PM PDT SUN OCT 30 2011

PZZ475-311030-
/O.EXT.KEKA.SC.Y.0088.111031T0000Z-111031T1700Z/
/O.UPG.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
/O.NEW.KEKA.GL.W.0033.111031T1700Z-111102T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
154 PM PDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 AM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 10 AM PDT MONDAY. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO
  35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL
  DIMINISH BY WEDNESDAY.

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT 
  MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-311030-
/O.EXB.KEKA.SC.Y.0088.111031T0800Z-111031T1700Z/
/O.UPG.KEKA.GL.A.0030.111031T1400Z-111102T0600Z/
/O.NEW.KEKA.GL.W.0033.111031T1700Z-111102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
154 PM PDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 9 PM PDT
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 10 AM PDT MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS WILL RAPIDLY INCREASE WITH SPEEDS 25 TO
  35 KT AND GUSTS TO 40 KT MONDAY THROUGH TUESDAY. THE WINDS WILL
  DIMINISH BY WEDNESDAY.

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 16 TO 18 FT MONDAY
  NIGHT AND TUESDAY. SEAS WILL SUBSIDE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-311030-
/O.UPG.KEKA.SE.A.0003.111031T1800Z-111102T0600Z/
/O.NEW.KEKA.SE.W.0013.111031T2000Z-111102T0400Z/
/O.NEW.KEKA.SC.Y.0089.111031T1700Z-111101T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
154 PM PDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 4 PM PDT
TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM MONDAY TO 9 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 9 PM PDT
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 10 AM MONDAY TO 4 PM PDT
TUESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

* SEAS: STEEP SHORT PERIOD SEAS WILL BUILD TO 13 TO 16 FT BY 
  MONDAY NIGHT AND TUESDAY. SEAS WILL SUBSIDE TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 28, 3:05 AM PDT, 11 hours 18 minutes earlier.

Area forecast discussion, Oct 28, 3:05 AM PDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
305 AM PDT FRI OCT 28 2011

.SYNOPSIS...A WEAK COLD FRONT WILL BRING INCREASING CLOUD COVER
TODAY WITH A CHANCE OF RAIN NEAR THE OREGON BORDER OVERNIGHT. DRY
WEATHER WILL PREVAIL OVER THE WEEKEND BEFORE ANOTHER DISTURBANCE
BRINGS A SLIGHT CHANCE OF RAIN AS IT PASSES NORTH OF THE REGION.
&&

DISCUSSION...MID AND HIGH CLOUDS INCREASING ACROSS CWA AHEAD OF A
WEAKENING BOUNDARY. THE TAIL END OF THIS DISSIPATING FRONT WILL
MOVE ACROSS EXTREME NORTHERN CA TONIGHT BRINGING A SCHC OF SHOWERS
TO DEL NORTE COUNTY WITH QPF AMOUNTS LESS THAN 0.10 INCHES. SHORT
WAVE RIDGE PASSES SAT BEFORE MORE ZONAL FLOW DEVELOPS OVER THE W
COAST. ANOTHER DISTURBANCE WILL MOVE ACROSS THE PAC NW LATE SUN
AND MONDAY BRINGING A SCHC OF SHOWERS TO AREAS N OF CAPE
MENDOCINO...BUT MODELS CONTINUE TO TREND WEAKER WITH THIS SYSTEM.
HIGH PRESSURE THEN RETURNS FOR THE MON NIGHT-WED MORNING WITH
LIGHT OFFSHORE FLOW DEVELOPING. MODEL SOLUTIONS CONTINUE TO SHOW
AN UPPER TROUGH MOVG ACROSS THE REGION LATE NEXT WEEK BUT CONTINUE
TO DIFFER ON STRENGTH AND TIMING. CONTINUED TREND OF INCREASING
POPS TO CLIMO HEADING INTO NEXT WEEKEND.
&&

.AVIATION...PRESSURE GRADIENTS ALONG THE COAST RELAXING SIGNIFICANTLY
AT THIS TIME.  THUS WINDS ARE GENERALLY LIGHT AND OUT OF THE NORTH
AND NORTHEAST EARLY THIS MORNING BUT  NOT NEARLY AS STRONG AS THE
PREVIOUS MORNINGS.  SOME FOG AND LOW CLOUDS HAVE DEVELOPED OVER KCEC
INDICATING MORE OF AN ONSHORE RETURN.  THIS PATTERN WILL CONTINUE
TODAY AIDED BY THE APPROACH OF A WEAK FRONT. THE RETURN OF LOW CLOUDS
AND FOG IS LIKELY FOR ALL COASTAL SITES OVER THE NEXT FEW DAYS. HOWEVER
ANOTHER BOUT OF OFFSHORE FLOW LOOKS POSSIBLE TOWARD THE MIDDLE OF
NEXT WEEK...FOR MORE VFR COASTAL WEATHER.  THE INTERIOR SHOULD
REMAIN VFR THROUGH THE NEXT TAF CYCLE EXCEPT FOR SOME LOW LYING FOG
AND LOW CLOUDS ALONG THE VALLEYS DURING THE EARLY MORNING HOURS.
&&

.MARINE...WEAK PRESSURE GRADIENTS OVER THE COASTAL WATERS WILL
CONTRIBUTE LIGHT WIND FOR THE NEXT FEW DAYS WHILE A MID PERIOD NW
SWELL PERSISTS OVER ALL COASTAL WATERS. FORECAST MODELS CONSISTENTLY
DEPICTING A RETURN OF UNSEASONABLY STRONG NORTH WINDS TOWARD
MONDAY...WITH GALES POSSIBLE. IN COORDINATION WITH OUR FORECAST OFFICE
NEIGHBORS AND THE FEELING THAT FORECAST MODELS MAY BE OVER ESTIMATING
THE MAGNITUDE OF WIND SPEED FOR THIS TIME OF YEAR...WOULD LIKE TO
SEE ANOTHER MODEL RUN OR TWO BEFORE BITING OFF ON A GALE WATCH.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 28, 4:32 AM PDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
432 AM PDT FRI OCT 28 2011

CAZ001>004-076-291145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
432 AM PDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.